JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TRANSVERSAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD OF A QUASI-CONSTANT CURVATURE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TRANSVERSAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KAEHLER MANIFOLD OF A QUASI-CONSTANT CURVATURE
Jin, Dae Ho;
  PDF(new window)
 Abstract
We study transversal half lightlike submanifolds of an indefinite Kaehler manifold of a quasi-constant curvature. First, we provide a new result for such a transversal half lightlike submanifold. Next, we investigate a statical half lightlike submanifold M such that (1) the screen distribution S(TM) is totally umbilical, or (2) M is screen homothetic.
 Keywords
transversal manifold;quasi-constant curvature;statical;totally umbilical screen;screen homothetic;
 Language
English
 Cited by
 References
1.
B.Y. Chen and K.Yano, Hypersurfaces of a conformally flat space, Tensor (N. S.) 26, 1972, 318-322.

2.
G. de Rham, Sur la reductibilite d'un espace de Riemannian, Comm. Math. Helv. 26, 1952, 328-344. crossref(new window)

3.
K.L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

4.
K.L. Duggal and D.H. Jin, Half-lightlike submanifolds of codimension 2, Math. J. Toyama Univ., 22, 1999, 121-161.

5.
K.L. Duggal and D.H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.

6.
K.L. Duggal and B. Sahin, Differential geometry of lightlike submanifolds, Frontiers in Mathematics, Birkhauser, 2010.

7.
D.H. Jin, A characterization of screen conformal half lightlike submanifolds, Honam Mathematical J. 31(1), 2009, 17-23. crossref(new window)

8.
D.H. Jin, Geometry of screen conformal real half lightlike submanifolds, Bull. Korean Math. Soc., 47(4), 2010, 701-714. crossref(new window)

9.
D.H. Jin, Real half lightlike submanifolds with totally umbilical properties, J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 17(1), 2010, 51-63.

10.
D.H. Jin, Transversal half lightlike submanifolds of an indefinite Sasakian manifold, J. Korean Soc Math. Edu. Ser. B: Pure Appl. Math. 18(1), 2011, 51-61.

11.
D.H. Jin, Half lightlike submanifolds of an indefinite Sasakian manifold, J. Korean Soc Math. Edu. Ser. B: Pure Appl. Math. 18(2), 2011, 173-183.

12.
D.H. Jin, A semi-Riemannian manifold of quasi-constant curvature admits some half lightlike submanifolds, Bull. Korean Math. Soc. 50(3), 2013, 1041-1048. crossref(new window)

13.
D.H. Jin, Statical half lightlike submanifolds of an indefinite Kaehler manifold of a quasi-constant curvature, submitted in Commun. Korean Math. Soc.

14.
D.N. Kupeli, Singular Semi-Riemannian Geometry. Mathematics and Its Applications, Kluwer Acad. Publishers, Dordrecht, 1996.